# SDR USAA2012100400011

- Difficulty date: September 30, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,422 hours, 20,785 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

STRONG FUMES DETECTED IN COCKPIT AND CABIN (ESPECIALLY AFT CABIN).  SMOKE AVIONICS SMOKE / FUMES PROCEDURE ACCOMPLISHED WHICH REDUCED FUMES BUT DID NOT ALLEVIATE THE SMELL COMPLETELY (DURING BOARDING THE LAV SMOKE DETECTOR WARNING SOUNDED BREIFLY).  FOUND APU OVERSERVICED.  ACCOMPLISHED DECONTAMINATION.
